# SDR FDEA20190422870

- Difficulty date: April 20, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 98,664 hours, 42,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sprocket
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SHUTTERS AND BINDS WHEN LOWERING  L1 MAIN ENTRY INOP.   WHEN LOWERING DOOR AFT DRIVE CHAIN APPEARS TO SKIP  ON SPROCKET. ORDERED CHAIN AND SPROCKET NIS AT DFW.  REFERENCE IPC 52-11-50 FIG. 1. ITEMS 380 AND 360  (SPACERS) APPEAR TO BE MISSING CAUSING SHAFT AND  SPROCKET TO MOVE SIDE TO SIDE RESULTING IN BINDING  AND SHUTTERING WHEN CLOSING.  BEARING IS  MISSING/DETERIORATED AND MAY REQUIRE SUPPORT  BRACKET
